Please wait a minute...
Chin. Phys. B, 2008, Vol. 17(12): 4337-4343    DOI: 10.1088/1674-1056/17/12/001
GENERAL   Next  

Soliton solution and interaction property for a coupled modified Korteweg-de Vries (mKdV) system

Yang Jian-Ronga, Mao Jie-Jianb
a Department of Physics and Electronics, Shangrao Normal University, Shangrao 334001, China; b Department of Physics and Electronics, Shangrao Normal University, Shangrao 334001, China
Abstract  The Hirota's bilinear direct method is applied to constructing soliton solutions to a special coupled modified Korteweg-de Vries (mKdV) system. Some physical properties such as the spatiotemporal evolution, waveform structure, interactive phenomena of solitons are discussed, especially in the two-soliton case. It is found that different interactive behaviours of solitary waves take place under different parameter conditions of overtaking collision in this system. It is verified that the elastic interaction phenomena exist in this (1+1)-dimensional integrable coupled model.
Keywords:  soliton solution      elastic interaction      coupled mKdV system      Hirota's bilinear method     
Received:  25 June 2007      Published:  20 December 2008
PACS:  05.45.Yv (Solitons)  
  02.30.Ik (Integrable systems)  

Cite this article: 

Yang Jian-Rong, Mao Jie-Jian Soliton solution and interaction property for a coupled modified Korteweg-de Vries (mKdV) system 2008 Chin. Phys. B 17 4337

[1] Stable soliton propagation in a coupled (2+1) dimensional Ginzburg-Landau system
Li-Li Wang(王丽丽), Wen-Jun Liu(刘文军). Chin. Phys. B, 2020, 29(7): 070502.
[2] Four-soliton solution and soliton interactions of the generalized coupled nonlinear Schrödinger equation
Li-Jun Song(宋丽军), Xiao-Ya Xu(徐晓雅), Yan Wang(王艳). Chin. Phys. B, 2020, 29(6): 064211.
[3] Multi-soliton solutions for the coupled modified nonlinear Schrödinger equations via Riemann-Hilbert approach
Zhou-Zheng Kang(康周正), Tie-Cheng Xia(夏铁成), Xi Ma(马茜). Chin. Phys. B, 2018, 27(7): 070201.
[4] N-soliton solutions for the nonlocal two-wave interaction system via the Riemann-Hilbert method
Si-Qi Xu(徐思齐), Xian-Guo Geng(耿献国). Chin. Phys. B, 2018, 27(12): 120202.
[5] Soliton and rogue wave solutions of two-component nonlinear Schrödinger equation coupled to the Boussinesq equation
Cai-Qin Song(宋彩芹), Dong-Mei Xiao(肖冬梅), Zuo-Nong Zhu(朱佐农). Chin. Phys. B, 2017, 26(10): 100204.
[6] (2+1)-dimensional dissipation nonlinear Schrödinger equation for envelope Rossby solitary waves and chirp effect
Jin-Yuan Li(李近元), Nian-Qiao Fang(方念乔), Ji Zhang(张吉), Yu-Long Xue(薛玉龙), Xue-Mu Wang(王雪木), Xiao-Bo Yuan(袁晓博). Chin. Phys. B, 2016, 25(4): 040202.
[7] Nonautonomous dark soliton solutions in two-component Bose-Einstein condensates with a linear time-dependent potential
Li Qiu-Yan, Wang Shuang-Jin, Li Zai-Dong. Chin. Phys. B, 2014, 23(6): 060310.
[8] Periodic solitons in dispersion decreasingfibers with a cosine profile
Jia Ren-Xu, Yan Hong-Li, Liu Wen-Jun, Lei Ming. Chin. Phys. B, 2014, 23(10): 100502.
[9] Painlevé integrability of generalized fifth-order KdV equation with variable coefficients: Exact solutions and their interactions
Xu Gui-Qiong. Chin. Phys. B, 2013, 22(5): 050203.
[10] N-soliton solutions of an integrable equation studied by Qiao
Zhaqilao. Chin. Phys. B, 2013, 22(4): 040201.
[11] Nonautonomous solitons in the continuous wave background of the variable-coefficient higher-order nonlinear Schrödinger equation
Dai Chao-Qing, Chen Wei-Lu. Chin. Phys. B, 2013, 22(1): 010507.
[12] Matter-wave solutions of Bose–Einstein condensates with three-body interaction in linear magnetic and time-dependent laser fields
Etienne Wamba, Timoléon C. Kofané, Alidou Mohamadou . Chin. Phys. B, 2012, 21(7): 070504.
[13] Nonautonomous bright solitons and soliton collisions in a nonlinear medium with an external potential
Li Hua-Mei,Ge Long,He Jun-Rong. Chin. Phys. B, 2012, 21(5): 050512.
[14] Riemann theta function periodic wave solutions for the variable-coefficient mKdV equation
Zhang Yi, Cheng Zhi-Long, Hao Xiao-Hong. Chin. Phys. B, 2012, 21(12): 120203.
[15] Exact analytical solutions of three-dimensional Gross–Pitaevskii equation with time–space modulation
Hu Xiao, Li Biao. Chin. Phys. B, 2011, 20(5): 050315.
No Suggested Reading articles found!